# SDR FDEA201803280797

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 64,881 hours, 22,244 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Iru
- Part number: HG1050BD07
- Part serial: 95120897
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 90KTS,  FIRST OFFICER'S NR 2 IRU FAILED & THE FIRST OFFICER'S PFD RECEIVED A RED ATT.   YAW DAMPER NR 2 TRIPPED OFF WITH  LOSS OF NR 2 IRU.  PRIOR TO DEPTARTURE, CAPTAIN INSPECTED ENTIRE AVIONICS COMPARTMENT AND NO WATER WAS NOTED.   NR 2 IRU FAILED.  HAD WATER ON AND IN BOX.  REMOVED AND REPLACED NR 2 IRU IAW AMM  34-25-34-04.    OPS CHECKED GOOD IAW GMM 12-7-600.
